# SDR SWAA2024080923920

- Difficulty date: August 8, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 49,642 hours, 30,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR THRESHOLD BULLNOSE HAS A CRACK AT THE ORIGINAL DENT DAMAGE LOCATION. SEE ATTACHED IMAGE.<[01] REMOVED BULLNOSE THRESHOLD CHORD PER SRM 51-40-02;[02] REMOVED DAMAGE BY BLENDING PER SRM 51-10-02.;[03] PERFORMED NDT HFEC SURFACE INSPECTION PER NDT PART 6; 51-00-00-00 PROCEDURE 23 AND VERIFIED DAMAGE IS COMPLETELY REMOVED.;[04] MACH DRILLED REPLACEMENT COURT BULLNOSE AT FWD CARGO DOOR THRESHOLD PER SRM 51-40-05.;[05] INSPECTION VERIFIED CORRECTIVE ACTION TAKEN IN STEP 4. OK TO INSTALL FORWARD CARGO BULLNOSE CHORD.;[06] REMOVED; DEBURRED; CLEANED; PREPPED; INSTALLED WET WITH SEALANT AND WET INSTALLED FASTENERS PER SRM 51-40-02.;[07] VERIFIED CORRECTIVE ACTION TAKEN IN STEP 6. OK TO CIC FORWARD CARGO BULLNOSE CHORD.
